# SDR AWXA9500543

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND SEVERAL AREAS OF CORROSION ON TOP SURFACE OF CABIN FLOOR 'I' BEAM UPPER CHORD FROM FRAME 17 TO FRAME 19 AT Y 1292.  INSTALLED NEW FLOOR BEAM SECTION PER SRM 51-72-11 AND SRM 51-42-21.  (M)
